# SDR FDEA201011054257

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 43,438 hours, 17,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 84163
- Condition: Failed
- Location: Emergency Lights
- Part time: 757 hours, 445 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK FOUND THE FLIGHT DECK COCKPIT DOOR EMERGENCY EXIT LIGHT TO BE INOP.  R & R BATTERY PACK IAW AMM REF 33-51-00-5-0. OPS CK WAS NORMAL.  PREMATURE REMOVAL/INSTALLATION.  R & R BATTERY PACK IAW AMM REF 33-51-00-5-0, OPS CK WAS NORMAL.
